Seitenbereiche:



Zusatzinformationen:

FUN-Veranstaltungen

FoFö-Stammtisch, 23. November 2017, 14 Uhr siehe Info-Veranstaltungen

Kontakt

Abteilung Forschungsunterstützung (FUN):
forschen@jku.at


Positionsanzeige:

Inhalt:

Forschungseinheiten

Aufsatz / Paper in sonstiger referierter Fachzeitschrift

The Θ-Maruyama scheme for stochastic functional differential equations with distributed memory term

Buckwar E.: The Θ-Maruyama scheme for stochastic functional differential equations with distributed memory term, in: Monte Carlo Methods and Applications, Volume 10, Number 3-4, Page(s) 235-244, 2004.

BibTeX

@ARTICLE{
title = {The Θ-Maruyama scheme for stochastic functional differential equations with distributed memory term},
type = {Aufsatz / Paper in sonstiger referierter Fachzeitschrift},
author = {Buckwar, Evelyn},
language = {EN},
abstract = {We consider the problem of strong approximations of the solution of Itô stochastic functional differential equations involving a distributed delay term. The mean-square consistency of a class of schemes, the -Maruyama methods, is analysed, using an appropriate Itô-formula. In particular, we investigate the consequences of the choice of a quadrature formula. Numerical examples illustrate the theoretical results.},
pages = {235-244},
publisher = {Walter de Gruyter, Berlin},
journal = {Monte Carlo Methods and Applications},
volume = {10},
number = {3-4},
issn = {0929-9629},
year = {2004},
}

Details

Zusammenfassung: We consider the problem of strong approximations of the solution of Itô stochastic functional differential equations involving a distributed delay term. The mean-square consistency of a class of schemes, the -Maruyama methods, is analysed, using an appropriate Itô-formula. In particular, we investigate the consequences of the choice of a quadrature formula. Numerical examples illustrate the theoretical results.

Journal: Monte Carlo Methods and Applications
Volume: 10
Nummer: 3-4
Erscheinungsjahr: 2004
Seitenreferenz: 235-244
Anzahl Seiten: 10
Verlag: Walter de Gruyter, Berlin
ISSN: 0929-9629
Reichweite: International

Beteiligte

AutorInnen / HerausgeberInnen: Univ.-Prof. Dr. Evelyn Buckwar

Forschungseinheiten der JKU:

Wissenschaftszweige: 1103 Analysis | 1113 Mathematische Statistik | 1114 Numerische Mathematik | 1118 Wahrscheinlichkeitstheorie | 1121 Operations Research | 1145 Zeitreihenanalyse | 1165 Stochastik | 5943 Risikoforschung

Zurück Zurück